# SDR REXA2012111301680

- Difficulty date: November 13, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 11,318 hours, 8,102 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT LIFE VEST HAS HOLE IN BAG.  REMOVED AND REPLACED FORWARD FLIGHT ATTENDANT LIFE VEST IAW AMM 25-61-03.
